# SDR SIMA201812043004

- Difficulty date: December 3, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N227NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000543
- Aircraft time: 7,177 hours, 4,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FLOOR ILLUMINATION STRIPS NEXT TO FWD CLOSET & SEATS 1CD-2CD INOP-C/A-FLOOR LIGHT STRIPS FOUND WATER DAMAGED. REMOVED AND REPLACED IAW AMM 33-50-21. OPS CHECK GOOD, NO FURTHER DEFECTS NOTED.
